International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Multivariate High-Order Attacks of Shuffled Tables Recomputation

Authors:
Nicolas Bruneau
Sylvain Guilley
Zakaria Najm
Yannick Teglia
Download:
DOI: 10.1007/s00145-017-9259-7
Search ePrint
Search Google
BibTeX
@article{jofc-2018-28373,
  title={Multivariate High-Order Attacks of Shuffled Tables Recomputation},
  journal={J. Cryptology},
  volume={31},
  pages={351-393},
  doi={10.1007/s00145-017-9259-7},
  author={Nicolas Bruneau and Sylvain Guilley and Zakaria Najm and Yannick Teglia},
  year=2018
}